# SDR 96UAL900279

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Engine: Pwa PW4077
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Temp Sensor
- Part number: 11511621
- Condition: Failed
- Location: Pneumatic Manifo
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

IN FLIGHT RIGHT DUCT PRESSURE VARIES FROM 43 TO 9, PRSOV LOCKED CLOSED.  *S/D*  THE RIGHT BLEED SYSTEM MANIFOLD DUAL TEMP SENSOR FAILED.  THE SENSOR WAS REPLACED AND THE PNEUMATIC SYSTEM WAS TESTED AND PASSED.  SYSTEM AND INDICATIONS WERE NORMAL ON SUBSEQUENT FLIGHT.
